# SDR FDEA2020031210545

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FXF53486092204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR BEAM CORRODED AT FR 61 Y0. REMOVED AND REPLACED SECTION OF CORRODED FLOOR BEAM AT FR 61 BETWEEN Y805 TO -  Y805 IAW SRM 53-10-15 PG. 365, FIG 208, CAT "A" MAJOR REPAIR.
